Please use this identifier to cite or link to this item:
Title: Hilbert-Poincaré series of parity binomial edge ideals and permanental ideals of complete graphs
Author(s): Hoang, Do Trong
Kahle, ThomasLook up in the Integrated Authority File of the German National Library
Issue Date: 2021
Type: Article
Language: English
URN: urn:nbn:de:gbv:ma9:1-1981185920-833345
Subjects: Betti numbers
Parity binomial edge ideal
Hilbert–Poincaré series
Abstract: We give an explicit formula for the Hilbert–Poincaré series of the parity binomial edge ideal of a complete graph K n or equivalently for the ideal generated by all 2 × 2-permanents of a 2 × n-matrix. It follows that the depth and Castelnuovo–Mumford regularity of these ideals are independent of n.
Open Access: Open access publication
License: (CC BY 4.0) Creative Commons Attribution 4.0(CC BY 4.0) Creative Commons Attribution 4.0
Sponsor/Funder: Projekt DEAL 2020
Journal Title: Collectanea mathematica
Publisher Place: Barcelona
Volume: 72
Issue: 3
Original Publication: 10.1007/s13348-020-00294-2
Page Start: 471
Page End: 479
Appears in Collections:Fakultät für Mathematik (OA)

Files in This Item:
File Description SizeFormat 
Hoang et al._Hilbert-Poincare_2021.pdfZweitveröffentlichung1.58 MBAdobe PDFThumbnail